# SDR R61A2023021800152

- Difficulty date: February 1, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065928001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FUSELAGE FLOOR STRUCTURE AT FR 87 AND FR 88 CENTER SHEAR PANEL HAS CORROSION. REAR FUSELAGE FLOOR STRUCTURE AT FR 87 AND FR 88 REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-42-01
